# SDR 2000ZZZX138

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38CL
- Make and model: Beech 58
- Aircraft serial: TH829
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Condition: Failed
- Location: Vacuum System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM/PRESSURE PUMP FAILED AFTER 191.0 HOURS (OVERHAULED PUMP).
